Dexamethasome and sweating

Dexamethasome and excessive sweating

First thank you to all for your posts they are a mind of useful information. I was wondering if any of you have experience with Dexamethasome. I was was prescribed it after two and a half years of hormone treatment about two months ago and I and now on prostap injections and a daily pill of Dexamethasome instead of prostap and daily bicalutamide. The result being I actually seem to be more energetic and whilst the hot flushes seem to have all but disappeared I get these spells of five to ten minute of excessive sweating maybe four or five times a day mainly around head and neck. Any comments appreciated.

For the record diagnosed July 2014 with adavaced prostate cancer mets to hip bones and back bone PSA 187 dropped to 9 Jan 2016 now back to 19 no real pain bit of minor discomfort my age is 69. Prostate still in tack but have had a turps operation with biopsy unsuccessful in locating cancer cells but all obvious due to PSA bone scan and MRI etc

All the best to all and appreciate you company through this unwelcome journey

2 Replies

  • Roger, Prostap is Lupron and it sounds as if you are experiencing classic hot flashes which is probably the most common side effect reported for this drug. Perhaps, the nature of your hot flashes has changed, but it sounds to me like you are still having hot flashes.

    It isn't surprising that you have had increased energy, that is the Dexamethasome.


  • Many of the treatments I have gone though had me sweating for first month due to changes in testosterone. With some of them I would wake up drenched in sweat. This subsides over time.